RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk SSSR, 1990 Volume 315, Number 4, Pages 784–787 (Mi dan6297)

MATHEMATICS

The problem of the existence of a subdifferential for continuous and compact sublinear operators

Yu. E. Linke

Irkutsk Computer Centre of USSR Academy of Sciences, Siberian Branch

UDC: 513.88

Presented: Yu. G. Reshetnyak
Received: 05.03.1990


 English version:
Doklady Mathematics, 1991, 42:3, 842–845

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025